# SDR 98ZZZX4421

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N228ND
- Make and model: Diamon DA20-C1
- Aircraft serial: C0010
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork Assy
- Part number: 2032200100
- Condition: Failed
- Location: Nlg
- Part time: 463 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FORK ASSY BROKEN 2 PLACES.  RT AND LT FORK LINK ASSY APPROX 2 INCHES FORWARD OF AXLE.  TOTAL SEPARATION OR NOSE WHEEL ASSY FROM ACFT - ONLY DAMAGE TO FORK ASSY AND NOSE GEAR TUBE ASSY.  SUBMITTER STATES NOSE GEAR FORK ASSY NOT FABRICATED HEAVY ENOUGH TO WITHSTAND TYPICAL FLIGHT TRAINING, LANDINGS, ETC.  PART OBVIOUSLY APPEARS TO BE MANUFACTURED TOO LIGHTWEIGHT.  CROSS SECTION IS VERY THIN.
